# SDR QXEA200602213

- Difficulty date: June 27, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: NLG WHEEL WELL FWD SIDE OF FWD PRESSURE BULKHEAD, LT OF CENTER HAS A CHAF MARK 1.0 INCH WIDE  AND .25 INCHES LONG.  MAINTENANCE REPAIRED IAW RD 8/4-53-1224, NDTM PART 6, 51-00-04, MODSUM PACKAGE IS4Q3200025, Q400 AMM TASK 32-31-00-867-801 AND AMM TASK 32-31-00-710-801 (TR 32-186).
